# SDR CALA2011031500137

- Difficulty date: November 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 44,599 hours, 6,648 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T300018
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CABIN LT STA 951 LBL 87 BELOW FLOOR (241SF) CTR / FUEL TANK UPPER SURFACE FOUND CORROSION AS MARKED DURING FLIGHT.  CONTROL CABLE INSPECTION FORM 44.0008 ATTACHED.  CABIN LT STA 951 LBL 87 BELOW CTR FUEL TANK UPPER SURFACE.  CORROSION REMOVED OUT OF SRM 57-10-01 ALLOWABLE DAMAGE 1 FIG 101.  LIMIT AND CORROSION REMOVED AREA REPAIRED AS PER ECRA5730-02637.  REV- AND FORM 44.0008 ITEM1-24 ACCOMPLISHED.
